# SDR REXA2017101101132

- Difficulty date: October 11, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,270 hours, 14,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: CC670386011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PAX DOOR DRAG ANGLE CRACKED SECTION FOUND AFT SIDE PANEL CRACKED AT ASSIST MOTOR SUPPORT.  REPAIRED PAX DOOR DRAG ANGLE AFT (PANEL) IAW EA # CRJ952-06087
AAR EMP 8930
